Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

yes i have the exact same problem. much worse now a year after accutane. now every joint in my body is sore and my mouth is dry like hell. god fuck accutane :(

Share this post


Link to post
Share on other sites

Could be related to the joint problems that come from dehyration of the tissues that cushion the joints. Are you taking fish oil supplements? That seems to really help lubricate the joints.

TMJ (jaw popping) is not a known side effect of Accutane though and is usually related to a poor bite.

Share this post


Link to post
Share on other sites

This is interesting. What kind of pain do you mean? Like an aching pain? I find that if I put too much clindoxyl on my jawline before I go to bed, (or by my eyebrows) I wake up and the areas are sore to the touch. Not like a burning, but like an aching soreness. Weeeeird.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×